New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Butterflymom23
Regular Member


Date Joined Jan 2007
Total Posts : 21
   Posted 1/30/2007 9:19 AM (GMT -7)   
I have been recently diagnose with bp. My doctor has me one four different meds and I think that is too many. I'm going to miss spell these so sorry in advance. I'm on Abilify, depokate, effexor, lamicatal. I'm been falling asleep during the day and it's effecting me during work. I have the worse trouble at night staying asleep and I don't know what to do about it. My primary doctor can't help me until I see my psyic doctor which isn't for almost another month. That is the soon I can be seen.
Does anyone have advise I could use until I can see my psyic doctor? OR at least some question I should bring up?

ddagassi
New Member


Date Joined Jan 2007
Total Posts : 5
   Posted 1/30/2007 10:34 AM (GMT -7)   
confused Dear BFLY mom,

I am almost 31 and was diagnosed when I was 18 and from all these previous experience I can tell you that not sleeping and the other symptoms you have described about the meds sounds horrible for you (obviously) Just be like me ---- be BOLD, call your doctor you see about your mental health meds, tell them this is an emergency because no human deserves to feel like you are feeling and something sounds wrong with your meds. I took abilify and depakote at one time. the depakote was fine, but the abilify made me sooooooooo sleepy. Don't let this effect your life in a terribly negative way. I have been stable before my last recent bout of manic highs for 6 years. just simply tell your doc you need him to see you and be aggressive in speaking that you do not feel right. I hope this helped,
God bless,
ddagassi

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 1/30/2007 1:27 PM (GMT -7)   

Hello and welcome to our dysfunctional Healing Well family - I'm glad you found us , I just wish it were under better circumstances :-)

ddagassi is right you shouldn't be left to suffer for a month , ring them and tell them you are not coping with the symptoms - even if they can't get you an app. they can advise you over the phone.

Take care and let us know what happens ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Butterflymom23
Regular Member


Date Joined Jan 2007
Total Posts : 21
   Posted 1/30/2007 7:18 PM (GMT -7)   
I did call them and they got me an earlier appointment. I did talk to one of their nurse and all he said was to change the time that I take the meds, which I already did and that doesn't help any. Thank you for listening.

gammy
New Member


Date Joined Jan 2007
Total Posts : 1
   Posted 1/30/2007 11:17 PM (GMT -7)   
Depakote made me gain weight and also made my hair fall out. Alot!

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 1/31/2007 5:00 AM (GMT -7)   

Butterfly - I'm glad you got your app. changed , how soon is it?

Do you take the meds that make you sleepy in the evening now?

I think you should write down the Qs you want to ask the doc so that you make sure you get as much info as possible and are not left wondering. Get them to explain why they are prescribing each med. Unfortunately , since we are all unique , our treatment is unique to us , sometimes it takes a while to find the right "cocktail" to suit our needs - it's an art rather than a science as we all react to meds differently.

I hope the right meds come along soon for you , keep us posted ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 1/31/2007 5:11 AM (GMT -7)   

Hello Gammy , welcome to our Healing Well "world" :-)

I'm sorry you had such a bad time with depakote , as I said to butterfly we each have our own experiences and reactions to meds and we just need to find what suits us.

I hope you've found the meds for you , looking forward to your posts ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Butterflymom23
Regular Member


Date Joined Jan 2007
Total Posts : 21
   Posted 2/2/2007 1:11 PM (GMT -7)   
My appoint is on the 12th of this month. and I was put on the depakote because I've been having really bad headaches. Can headaches be a part of bp?

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 2/3/2007 11:05 AM (GMT -7)   
Unfortunately headaches are a very common complaint in people with BP especially so for people with BP 2 sad I have awful headaches which make me feel physically sick and unable to function.
Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:33 PM (GMT -7)
There are a total of 2,732,660 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
321 Guest(s), 10 Registered Member(s) are currently online.  Details
George_, Teamchris, MartiG, Mad Martha, lymedriven, ks1905, zarch, An38, Myself 09, Kristvet86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer